# SDR CALA2025120211690

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 48,394 hours, 17,298 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED UNRELIABLE.  PER FLIGHT CREW FO'S SIDE AIRSPEED WAS UNRELIABLE, ABOUT 50 KNOTS OFF OTHER SIDE/STBY. CDS BITE SHOWED AIRSPEED DISAGREE MESSAGE MX MSG 31-65060.  NO OTHER ASSOCIATED FAULTS ON SMYD OR ADIRU BITE FOUND.   15 LEGS AGO THERE WERE A COUPLE AOA SEL INVALID FAULTS MX MSG 27-31032 BUT NOTHING SINCE. CONFIRMED FAULT THROUGH CDS BITE CHECK IAW FIM 31-62 TASK 876.  DISSCONNECTED FO PITOT ADM QUICK DISCONNECT FITTING & PERFORMED PITOT SYSTEM FLUSH IAW AMM 34-11-00, WHILE PERFORMING PITOT SYS FLUSHING A LARGE PIECE OF DEBRIS WAS EJECTED FROM FO'S THE PITOT PROBE.  WE WERE UNABLE TO CAPTURE THE DEBRIS PIECE.  RECONNECTED QUICK DISCONNECT FITTINGS ON THE FO PITOT ADM.  VERIFIED PITOT QUICK DISCONECT AT FO ADM RECONNECTED AND PROPERLY SEATED IAW GMM 09-10-05.  PERFORMED IN PREVIOUS ENTRY,  ENTRY PERFORMED TO CLEAR IP STAUS. COMPLETED TROUBLESHOOTING OF AIRSPEED DISAGREE IAW FIM 31-62 TASK 876.  OPS AND LEAK CHECK GOOD OF AOA AND PITOT SYSTEM.  NO DEFECTS NOTED.  AIRSPEED DISAGREE WITHIN LIMITS.
